Panadol 20 Gel Capsules

product classification:
General Sale

Style number: 795275

Brand:
Panadol
Gender:
Adult
Health Conditions:
Fever
Health Conditions:
Migraine
Health Conditions:
Pain Relief
Panadol 20 Gel Capsules

    NZD$7.90

    gst NZD$1.03

    Available Now
    Qty

    Free DeliveryFREE DELIVERY for orders over NZ$100

    within New Zealand or NZ$4.95 flat shipping rate NZ wide.

    Are you in Auckland? You are welcome to pick up your order from our Parnell pick-up point after placing an order online! Worldwide DeliveryFree Delivery

    For more details, See Shipping and Handling

    Customer Rating

    This item hasn't been reviewed yet.

    Customer Reviews

    Write a Review

    Description

    Fast, effective temporary relief of pain and discomfort with:

    • Headache/Tension Headache
    • Toothache
    • Cold and Flu symptoms
    • Migraine headache
    • Muscular ahces
    • Arthritis/Osteoarthritis
    • Backache
    • period pain


    Also helps reduce fever.

    Suitable for:

    • People with stomach ulcers
    • Asthmatics sensitive to aspirin and NSAIDS
    • Breastfeeding mothers.

    Directions

    Adults and Children over 12 years: Take One to two gelcaps every 4-6 hours with water as required (maximum of 8 gelcaps in 24 hours)
    Children 7 to 12 Years: One Gel cap every 4-6 hours with water as required (maximum of 4 Gel caps in 24 hours)

    Ingredients

    Each Gel Cap contains Paracetamol 500mg

    Warnings

    Do not use Panadol:

    If using other medicines containing paracetamol
    If any of the seals on this package are broken
    If the package use-by-date below has expired
    For children below age 7, except on medical advice
    For more than 48 hours for children aged 7-12 except on medical advice.

    This medicine is for the relief of minor or temporary ailments. Prolonged use without medical advice could be harmful.

    Consultation Request:

    Consultation Request:
    Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.